# SDR SWAA2018122027740

- Difficulty date: November 25, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHIELD AFT OF CARGO DOOR CORRODED BETWEEN BS 492 TO BS 500A, RBL 23.  R&R SHIELD PER SRM & DWG.
